# SDR AALA202008189015

- Difficulty date: August 8, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CENTER FITTING BETWEEN FR66 AND FR68 AT STR 23L, MEASURING L=9.507 IN, W=0.600 IN. REPLACED CENTER FITTING WITH NEW IAW A319 SRM 51-72-11-911-001 AND DRAWING D53480048202.
